# SDR DALA2025111008206

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ELECTRICAL CONNECTOR 16CA LOCATED ARTIFICIAL FEEL AND RUD DER TRAVEL LIMITING AT VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTOR (16CA-A) AS PER AIRBUS ESPM 20-44- 11. (1295830).
